Publications

Giacomo LENZI Publications


2008
Articolo in rivista
A note on bisimulation quantifiers and fixed points over transitive frames
JOURNAL OF LOGIC AND COMPUTATION. Vol. 18. Pag.601-614
ISSN:0955-792X.
Lenzi, Giacomo; D'Agostino, G.
Digital Object Identifier (DOI): 10.1093/logcom/exm085
Codice identificativo ISI: WOS:000257789100006
Codice identificativo SCOPUS: 2-s2.0-47849131318
Show it in Product Database (IRIS)
2008
Articolo in rivista
A positive set theory with equality revisited
MATHEMATICAL STRUCTURES IN COMPUTER SCIENCE. Vol. 18. Pag.1-12
ISSN:0960-1295.
Lenzi, Giacomo
Digital Object Identifier (DOI): 10.1017/S0960129508006610
Codice identificativo ISI: WOS:000255227600009
Codice identificativo SCOPUS: 2-s2.0-40449111217
Show it in Product Database (IRIS)